Skip to Content

So I took plan b a month ago and started my period now I feel like I need to throw up. Pregnant?

Responses (1)

DzooBaby 21 Oct 2013

If you has a period, then it is unlikely you are pregnant unless you have been having more unprotected sex since taking Plan b.

Cheyannet13 21 Oct 2013

Thank you! It helps a lot!!

DzooBaby 22 Oct 2013

There are many other reasons for nausea than pregnancy. Perhaps you are getting a bug. If you had a good normal period after taking Plan b, then it is unlikely to be pregnant. Plan b can sometimes delay the following period.

Cheyannet13 22 Oct 2013

My period was very light and I had not got any signs of a period. I had no cramps or anything really

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Am I pregnant?

Posted 17 May 2013 2 answers

PLAN B. Am I having my period twice?

Posted 17 Feb 2014 2 answers

Could I be pregnant?

Posted 29 Jul 2015 1 answer